# SDR SWAA092831

- Difficulty date: May 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 45,947 hours, 38,064 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: DA2972
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, RT MLG EXTENDED WITH GEAR HANDLE IN OFF POSITION.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
